MAUDE Adverse Event Report: CALDERA MEDICAL DESARA TVEZ; DESARA TVEZ 3.0

CALDERA MEDICAL DESARA TVEZ; DESARA TVEZ 3.0
Model Number CAL-DS01BTV30
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Urinary Retention (2119)
Date of Event 03/21/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Surgeon has 2 cases of retention with desara tvez3.0 with patients unable to void post-op.Exact date of procedure for each patient is unknown.Based on information provided, it is unclear wether the event is related to the product, patient medical history, or surgical technique.

Brand Name
DESARA TVEZ
Common Device Name
DESARA TVEZ 3.0
Manufacturer (Section D)
CALDERA MEDICAL
4360 park terrace drive
westlake village CA 91361
Manufacturer Contact
ryan troncoso
4360 park terrace drive
westlake village, CA 91361
MDR Report Key16964363
Report Number3003990090-2023-01561
Device Sequence Number20143266
Product Code OTN
UDI-Device Identifier00890594000124
UDI-Public00890594000124
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/15/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberCAL-DS01BTV30
Device Lot NumberN09064
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/28/2023
Initial Report FDA Received Date05/19/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other;
Patient SexFemale